It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey guys,

Just wanted to give an update in my progress of tapering off ATIVAN (Lorazepam)....

I have been taking it, along with ZOLOFT for close to 2 months.....

I started at 2mg a day.....and have been working my way down......I am currently taking .75mg a day now....

The first few day after a cutback I usually feel like crap...out of it, some vision problems, not with it, foggy brain.......But after a couple days, it does seem to get better....

I have a question though.....What happens if over the next couple weeks I am able to get completely off of the ATIVAN (Lorazepam)....which just leaves me taking ZOLOFT 50mg a day.....and I have more PANIC / ANXIETY???

I am not Anxiety free by any means, but I HAVEN'T had PANIC since starting my MEDS....SO?

What happens if after I stop the ATIVAN (Lorazepam), I start to get Panic again? Or more severe Anxiety?

What does this mean? Any thoughts? Personal Experience? Advice? Suggestions?

Thanks,

-Brandon
well, i would say, if you wean off of the ativan and continue to experience a high level of anxiety and panic attacks, then go back on the ativan. There is no shame in that. Sometimes just bringing some ativan pills with you when you leave the house can make you feel much more comfortable knowing you have a fast acting medication to work quickly if your panic becomes unbearable (i personally never leave the house without a few xanax pills in my pocket).
And if it makes you feel any better, i am not a doctor but have read information from a psychiatrist specializing in panic disorder, that if your xanax or ativan dosage is below 2mg you will not have a seizure. Ofcourse check with your doctor first, before completely stopping. If the zoloft doesnt do the trick your pdoc will probably try you on another ssri, adjust your zoloft dosage or something like that. Also, cognitive behavioral therapy helps but be careful. Some psychologists think they know how to cure panic disorder and they never even heard of it or they dissmiss the disorder as nonsense. Anyway, good luck.
I have been on Ativan for a year for anxiety attacks. I guess it depends on why you are going off of it. If you are still having panic, I would say stay on it unless there is a medical reason not to. I have gone off of Ativan for short periods of time before and did experience some fogginess and weird feelings for a couple of days, but my doctor and I have always decided it is better for me to go back on it due to my anxiety. I have also used Xanax but find it is not as long lasting for panic attacks as Ativan is. Good luck to you whatever you do.





All times are GMT -7. The time now is 08:00 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!